# SDR AALA200801544

- Difficulty date: June 6, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 69,481 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 5H INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 5H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
